as a result of the statin's side affect of the reductions of their CoQ10 production in their body
3 May 2010
"Supplementation with commercially available coenzyme Q10 has no robust evidence of clinical benefit. With supplementation, serum concentrations are raised, although there is no good data to suggest a clinically important rise in coenzyme Q10 within muscle mitochondria, where the coenzyme's activity is reported to be the major cause of concern."
Read more http://www.thelancet.com/journals/lancet/article/PIIS0140-6736(03)12877-2/fulltext
http://www.aafp.org/afp/2005/0915/p1065.html - scroll down to adverse effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Besides my statin and Lisinopril, I take calcium, Vit D, CoQ10, baby asprin,and a complete vitamin. Are these interfering with the Celexa?
1 answer • 27 Sep 2010
Hi, I just started taking Sertraline for anxiety. I'm taking 25mg for 2 weeks and then I'm supposed to increase to 50mg. I'm brand new ...
1 answer • 27 Sep 2011
I have now taken 4 different statins, simvastatin, pravastatin, lovastatin and atorvastatin. They all caused me muscle and joint soreness, my hands ...
5 answers • 2 Jul 2013
... cholesterol, making sure you take ubiquinol is even more important. These drugs work by reducing an enzyme in your liver, which not only reduces ...
2 answers • 9 Feb 2014